Topology without points

Files in this item

Files Size Format View Description
article_RI271080.pdf 1.227Mb application/pdf Thumbnail article

Show full item record

Item Metadata

Title: Topology without points
Author: Menger, Karl, 1902-
Series: The Rice Institute Pamphlet, Volume 27, Number 1
Issue: Issue 1
Date: 1940-01
Citation: Menger, Karl, 1902-. (1940). "Topology without points." vol. 27. no. 1, pp. 80-107.

The following license files are associated with this item:

Rights and Usage

  • This material is in the public domain and may be freely used, with attribution given to Rice University. This work is licensed under a Creative Commons Attribution 3.0 Unported License.

This item appears in the following Collection(s)